# SDR SWIA20250407319

- Difficulty date: March 19, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N603UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000796
- Aircraft time: 12,838 hours, 8,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UPPER SKIN HAS LIGHTNING STRIKE AT FRAME 3 BETWEEN STRINGERS 2L/2R. (C-CHECK RO 04/05/2025)PERFORMED PLUG REPAIR ON FWD FUSELAGE UPPER SKIN AT FR3, STGR CTL REF ETD2025-170-904818 REV.B. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
